# SDR VNAA2022062699920

- Difficulty date: May 9, 2022
- Submitted: June 26, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 27,380 hours, 20,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120707
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON SLAT TRACKS 3-1 (SEVERAL LOCATION AT UPPER SURFACE) & 3-2 (SEVERAL LOCATION AT UPPER & LOWER SURFACE), SLAT #3, RH WING.
